Aa
Aa
A
A
A
Close
Avatar universal

Numbness (loss of feeling) over whole body

I have numbness (loss of feeling) over my whole body. I finished taking Azithromycin and Prednisone on Monday. Do they have anything to do with it?  If so, when can I expect it to improve?
4 Responses
Sort by: Helpful Oldest Newest
Avatar universal
MEDICAL PROFESSIONAL
Hi,

How are you? Numbness may be caused by an injury to a nerve, pressure on the spinal nerves/ peripheral nerves, lack of blood supply to an area, and other medical conditions such as carpal tunnel syndrome, diabetes, use of certain medications or vitamin deficiencies. The usual side effects of Azithromycin include diarrhea, chest pain, nausea, stomach pain, loss of appetite, dark urine, headache and red skin rash. Prednisone, on the other hand, may increase glucose levels, insomnia, or euphoria. The effects will resolve after the prescribed intake of medicine. However, if the numbness persists or other symptoms arise, it is best that you inform your doctor for proper management.

Take care and best regards.
Helpful - 0
Avatar universal
Hi sir
in 2006 i had stomach upset by eating unhealthy food like spicy food and meat. my whole body lost touch sense 50%.it remained around couple weeks.it created varicocel and erectile dysfunction in my body.from then, once in a 6 months or a year, my body looses touch sense for about 5 to 6 days and troubles me with light weekness, erectile dysfunction, head ache, stomach upset ext.. please help me finding the treatment for this unknown desese

thanks in advace

Kal
Helpful - 0
Avatar universal
MEDICAL PROFESSIONAL
Hi Kal,
How are you? What diagnostic tests were done in the past? Losing sense of touch highly suggests neurological issues and  may need to be checked by a neurologist for proper evaluation. Try to avoid eating spicy food, coffee, soda and skipping meals  also since these can trigger stomach upsets. Erectile dysfunction becomes more common as you get older but further evaluation may need to be done also since it can be a sign of health problems such as clogged blood vessels, nerve damage from diabetes and other medical conditions. It is best that you see your doctor  for proper evaluation. Direct clinical examiantion and additional diagnostic tests may need to be done.   Take care and do keep us posted.
Helpful - 0
Avatar universal
Hi, I have gradually lost my sense of touch in my whole body for the last four months. Took an MR scan of my head and back, also taken blood samples which show I do not have any vitamin deficiencies (although a slightly low level of vit D), or high blood pressure. The doctors cant seem to find out what causes it. For the last year I have had a sensitive stomach to alcohol and acidic food which causes my left upper stomach to feel uncomfortable. Could there be a link between my stomach and my numbness? Also took antibiotics two months before this started.
Helpful - 0
Have an Answer?

You are reading content posted in the Neurology Community

Top Neurology Answerers
620923 tn?1452915648
Allentown, PA
5265383 tn?1483808356
ON
1756321 tn?1547095325
Queensland, Australia
1780921 tn?1499301793
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease